HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Vitamins & Supplements (https://www.healthboards.com/boards/vitamins-supplements/)
-   -   Can Vit D supplements make you feel weird??? (https://www.healthboards.com/boards/vitamins-supplements/1051424-can-vit-d-supplements-make-you-feel-weird.html)

Mompa1 01-31-2021 06:13 PM

Can Vit D supplements make you feel weird???
 
I just found out my Vit D level is a 9.3. I am taking 5000iu of D3/K2 drops per day and am on my second day. Within an hour of taking them I feel jittery and almost hypoglycemic and anxious. Anyone else ever have this? I didnít know if it was the Vit D or just my anxiety in general.

quincy 01-31-2021 09:56 PM

Re: Can Vit D supplements make you feel weird???
 
I've not experienced it on 5000 IU, but I take tablets and not drops. I divide the dosage twice daily..

What are the ingredients in the drops...it's possible you might be sensitive to something in it?

q


You could try a lower dosage, maybe 1000 IU for a week and increase by 1000 till you reach 5000 IU

Mompa1 01-31-2021 11:32 PM

Re: Can Vit D supplements make you feel weird???
 
Hi Quincy,
The drops contain D3/K2 and Medium Chain Tryglycerides (coconut oil). I could try
a different drop that maybe has olive oil instead. I would try a pill but I have major digestive issues at the moment. I also read that Vit D depletes magnesium so itís best to take with that too. Not sure about that tough.

Thanks for the reply.

quincy 02-01-2021 10:40 AM

Re: Can Vit D supplements make you feel weird???
 
Start with a lower dosage and take just after a meal. First see if that helps.

q


All times are GMT -7. The time now is 06:58 PM.